# SDR FDEA201111184966

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 69,359 hours, 22,821 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146N3131
- Condition: Damaged
- Location: Zone 300
- Part time: 69,358 hours, 22,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 1160-1180, ST7, REPAIR CARRIED OUT IAW EA F.5300-154337.
